Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Supplements

Bruising

Supplements discussion on Bruising, within the Bodybuilding Forum; Thot this was the best place to ask. Lately I have been brusing very easily. I know i'm hard on ...


Reply
 
LinkBack Thread Tools Display Modes
Old 04-06-2005, 10:05 AM   #1
Dr X
Rank: Lightweight
Experience: 10+ Years
 
Dr X's Avatar
 
Join Date: Apr 2005
Location: in the deep recesses of your mind
Posts: 1,094
Country:

Gender:
Default Bruising

Thot this was the best place to ask. Lately I have been brusing very easily. I know i'm hard on my body, playing around and banging into stuff is normal but i've been getting these crazy bruises. Just wondered if anyone had any thots on this?

Dr X's Sig:The Fool say in his heart "There is no God"
Dr X is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-06-2005, 10:08 AM   #2
Darkhorse
Rank: Light Heavyweight
Experience: 7-10 Years
 
Join Date: Mar 2005
Location: CA
Posts: 4,174
Country:

Gender:
Send a message via Yahoo to Darkhorse
Default

If you were to get cut, does it bleed profusely and not stop? I forgot what it's called but it's when you can't clot blood on your own and can bruise very easily. Try looking at www.webmd.com There you can usually find out what might be causing those symptoms.

Darkhorse's Sig:
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


I can be found at
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Darkhorse is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-06-2005, 10:18 AM   #3
Dr X
Rank: Lightweight
Experience: 10+ Years
 
Dr X's Avatar
 
Join Date: Apr 2005
Location: in the deep recesses of your mind
Posts: 1,094
Country:

Gender:
Default

That would be hemophelia, I don't have that I clot right away. I have been on a CKD for 8 weeks now for the 6 weeks of M4ohn and now the last 2 on SD. I guess I should of been more clear. But I don't want to quickly attribute to this. 2 weeks to go anyway and then i'll clean up. Maybe the CKD is making my skin 2 thin? However I will take any and all opinions.
Dr X is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-06-2005, 10:23 AM   #4
Darkhorse
Rank: Light Heavyweight
Experience: 7-10 Years
 
Join Date: Mar 2005
Location: CA
Posts: 4,174
Country:

Gender:
Send a message via Yahoo to Darkhorse
Default

From what I read about superdrol, doesn't it directly effect blood pressure and things of that nature? Maybe you should post the question over at Bulk where alot of people are taking it. They might have the same side effects. I'm just throwing some possibilities out there...
Darkhorse is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-06-2005, 09:21 PM   #5
apocalypse
Rank: Bantamweight
Experience: 10+ Years
 
Join Date: Mar 2005
Location: Atlanta, GA
Posts: 883
Country:

Gender:
Send a message via AIM to apocalypse Send a message via Yahoo to apocalypse
Default

I get those bruises when I am on any kind of hormones, so I am extra careful. I just think its because ur muscles are always pumped and skin is super stretched. Watch ur step Dr X. You are getting old aint you, need some of those 5 inch thick glasses?
apocalypse is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Supplements


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 12:47 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.